# SDR IPXA2020051155173

- Difficulty date: April 20, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft serial: 48805
- Aircraft time: 78,606 hours, 14,572 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: AEA055319
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL/H UPPER WING TO BODY FAIRING ATTACH FRAME HAS BOTTOM L-ANGLE CRACKED AT STA 1401.REMOVED FABRICATED AND INSTALLED L-ANGLE AT L/H WING TO BODY FRAME AT STA 1401 IAW SRM 51-35-01 AND SRM 51-33-01. (MINOR)
